RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 4(208), Pages 177–178 (Mi umn4086)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A theorem on cardinality

A. V. Arkhangel'skii


Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:4, 153–154

Bibliographic databases:

MSC: 54A25, 54D20
Received: 29.03.1979

Citation: A. V. Arkhangel'skii, “A theorem on cardinality”, Uspekhi Mat. Nauk, 34:4(208) (1979), 177–178; Russian Math. Surveys, 34:4 (1979), 153–154

Citation in format AMSBIB
\Bibitem{Ark79}
\by A.~V.~Arkhangel'skii
\paper A~theorem on~cardinality
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 4(208)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn4086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548421}
\zmath{https://zbmath.org/?q=an:0422.54004|0438.54005}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 4
\pages 153--154
\crossref{https://doi.org/10.1070/RM1979v034n04ABEH002968}


Linking options:
  • http://mi.mathnet.ru/eng/umn4086
  • http://mi.mathnet.ru/eng/umn/v34/i4/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R.E. Hodel, “Arhangel'skiǐ's solution to Alexandroff's problem: A survey”, Topology and its Applications, 153:13 (2006), 2199  crossref
    2. YAN-KUI SONG, “REMARKS ON QUASI-LINDELÖF SPACES”, Bull. Aust. Math. Soc, 2013, 1  crossref
    3. Giuseppe Di Maio, Ljubiša.D..R. Kočinac, “A note on quasi-Menger and similar spaces”, Topology and its Applications, 2014  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:240
    Full text:126
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021